期刊文献+

多滞量非自治中立型泛函微分方程的3/2-渐近稳定性

On the 3/2-Asymptotic Stability of Nonautonomous Neutral Differential Equations with Delays
下载PDF
导出
摘要 考虑多滞量非自治中立型泛函微分方程ddt x(t) - ∑mi=1fi(t,x(t-τi) ) +∑nj=1gj(t,x(t-δj) ) =0 ,t t0 ,其中τi,δj∈ (0 ,∞ ) ,fi,gj∈ C([t0 ,∞ )× R,R) ,i=1 ,2 ,… ,m,j=1 ,2 ,… ,n,且当 t t0 ,x∈R时 ,x .gj(t,x) 0 ,j=1 ,2 ,… ,n,获得了该方程零解一致稳定和渐近稳定的充分条件 ,推广并改进了现有文献中的相关结论 . Consider the nonautonomous neutral differential equa tionddtx(t)-∑mi=1f i(t, x(t- τ i))+∑nj=1g j(t,x(t-δ j))=0, tt 0,where τ i, δ j∈(0,∞),f i, g j∈C(On the 3/2-Asymptotic Stability of NonautonomousNeutral Differential Equations with Delays$$$$ Wu Zhaohua1 Luo Zhiguo1 Wang Zhiming2(1. College of Mathematics and Computer Science, Hunan Normal Univers ity, Changsha Hunan 4100812. Department of Information Science, Hunan Agriculture University, Changsha Hun an 410128) Abstract Consider the nonautonomous neutral differential equa tionddtx(t)-∑mi=1f i(t, x(t- τ i))+∑nj=1g j(t,x(t-δ j))=0, tt 0,where τ i, δ j∈(0,∞),f i, g j∈C([t 0,∞)×R, R), i=1,2,..., m, j=1,2,...,n, and x·g j(t, x)0 for tt 0,x∈R, j=1,2,...,n. We obtain the sufficient conditions for the zero solution of this equation to b e uniformly stable as well as asymptotic stable. Some known results in the liter ature are extended and improved.
出处 《数学研究》 CSCD 2005年第1期77-84,共8页 Journal of Mathematical Study
基金 国家自然科学基金资助课题 (1 0 0 71 0 1 8) 湖南省教育厅资助课题 (0 2 C2 0 8)
关键词 非线性 中立型方程 一致稳定 渐近稳定 Nonlinear Neutral equation Uniform stability Asymp totic stability
  • 相关文献

参考文献2

共引文献11

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部